# SDR USAA920081364

- Difficulty date: July 14, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 56,426 hours, 34,928 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 65458001207
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-C11-MAJOR REPAIR LOG 5030342- CRACK AT LOWER HINGE OF FORWARD SERVICE DOOR BS296.  REPAIRED HINGE OF FORWARD SERVICE DOOR BS296 IAW US AIRWAYS EA 100568 (B)
